A natural occurrence of shift equivalence


Creative Commons License

Simsir F. M. , TEZER C.

ANNALES POLONICI MATHEMATICI, vol.102, no.1, pp.79-82, 2011 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 102 Issue: 1
  • Publication Date: 2011
  • Doi Number: 10.4064/ap102-1-7
  • Journal Name: ANNALES POLONICI MATHEMATICI
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.79-82

Abstract

A natural occcurrence of shift equivalence in a purely algebraic setting is exhibited.